# SDR SIMA20250710002

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 22,294 hours, 14,914 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FRAME 84 CORRODED BETWEEN STRGR 27 AND 26 RT. (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED SHEAR CLIP AT FR84 BETWEEN STR 27R AND STR 26R PER EMB 175 SRM 51-10-03. BLENDED AREA MEASURE (L: 2.00" W:- .50" D: .015") CLIP IS BEYOND ALLOWABLE LIMITS PER EMB 175 SRM 51-75-16 . LOCATED DRILLED AND DEBURED NEW SHEAR CLIP FOR FR 84 BETWEEN STGR 26 AND 27 RT IAW E-175 SRM 51-40-02. REPLACED SHEAR CLIP AT FR84, BETWEEN STR 27R AND STR 26R PER EMB 175 SRM 51-40-08 TOPCOATED AND APPLIED CIC TO SHEAR CLIP ON FR84 BETWEEN STGR 27 AND 26 RT IAW E-175 CPM 51-25-00 AND SRM 51-23-- 06 AND ETN-EJ-51-015.
